# SDR SWAA2025112033197

- Difficulty date: November 9, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXITS INTERIOR EMERGENCY LIGHTS ARE INOP.   REMOVED AND REPLACED BATTERY PACK FOR LEFT HAND OVER WING EXITS PER AMM 33-51-06. OPS CHECKS GOOD PER AMM 33-51-06.
